# SDR 95ZZZW558

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 214665
- Condition: Failed
- Location: Mlg
- Part time: 9,875 hours
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

FLT 3099 - MIA-JAX - LEFT BRAKE CHATTERS VIOLENTLY ON TAXI, RETURNED TO THE GATE.  REMOVED AND REPLACED NR 1 AND NR 2 BRAKE ASSEMBLIES.  (W)
